RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Wirth, J

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:47
Abstract pages:345
Full texts:100
References:48
E-mail:

http://www.mathnet.ru/eng/person80299
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. M. V. Ruzhansky, J. Wirth, “On Multipliers on Compact Lie Groups”, Funktsional. Anal. i Prilozhen., 47:1 (2013),  87–91  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 47:1 (2013), 72–75  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020